# SDR IPXA11166033

- Difficulty date: April 10, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DO NOT TEST.  OPS OK WHEN POWER REMOVED.  PERFORMED OPS CK OF INTERIOR EMERGENCY LIGHTS IAW TC 050000-01-1-999, STEP 18 AND MC 05000-01-1. OPS NORMAL.
